# SDR CALA2010091700440

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 50,517 hours, 12,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS115060172
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOSS OF L HYD QTY.  DEPLOYED FLAPS AND GEAR NORMALLY - LEFT HYD PRESS LOW ANNUNCIATED.  MADE FLAPS 20 DEG LANDING LG.W 198,480  NORMAL TOUCHDOWN FOUND NOSE GEAR DOOR ACTUATOR UP PRESS LINE DAMAGED.  REMOVED AND REPLACED NOSE GEAR DOOR ACT UP PRESS LINE AS PER AMM 32-22- 02, OPS CHECK GOOD.  REF LOG PAGE 8628598 FOR OVERWEIGHT LANDING INSPECTION.  A/C OK TO CONTINUE.
